MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175428P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it has been reported that the product is available for investigation.A visual inspection by the qa department is pending.(3331/213) the device history records review concluded that there was no non-conformance / planned deviation in relation with the event reported.(4109/3233) the review of historical data indicated that there is one (1) other similar complaint was reported for the same sterilization lot number 21c31.Both complaints are from south korea, both affected products were stored by the same distributor.The hospital that issued the complaint #(b)(4) has later issued a new complaint (#(b)(4)) related to the same type of event (unusual color on the graft - yellow) and on a different sterilization lot number (21b24).The complaint is currently being investigated.Waiting for the result of the analysis of the temperature monitoring of the storage area of mdi medical co.For the period from may to december 2021 to conclude.(11/3233) a retention sample from same lot and coated on the same day and under the same conditions as the involved device was identified.A visual inspection is pending.(4112/213) a visual inspection of pictures provided was performed by the qa department.See below the result: "from the photos, it looks like product that have yellowed as part of the aging process.Hemashield products are very white when they leave the factory and then yellow slightly over time.We are waiting to have the affected product with the packaging and especially the lids to check if the storage conditions of the product can be suspected as a possible cause of the event." (4112/3233) the temperature monitoring of the storage area of mdi medical co.For the period from may to december 2021 has been received by the dcu on 27-jan-2022.The analysis is pending.
 
Event or Problem Description
The color of the graft is yellow compared to the color of ordinary platinum woven products.It was not used because the color was strange while preparing for surgery at the hospital.The professor in charge is a person who has a lot of experience with our products.The product in question is collected and stored by mdi medical co., inc.And can be returned.Complaint #: (b)(4).
 
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular for examination.A visual inspection by the qa supervisor and a qc technician was performed.The conclusions of the inspection are as follows: the product is in compliance with the specification : no accumulation, no collagen that is over-thick except for the yellow color that they do not see during the qc step.Please note that r&d director provided the following statement regarding the yellowing over time for hemashield products: "the color of hemashield products changes over time.The products are rather white when they leave our manufacturing lines and turn yellow with sterilization and over time.Products that have passed their expiration date are a deeper yellow color with no impact on product performance." (11/213) a retention sample from same lot and coated on the same day and under the same conditions as the involved device was identified.A visual inspection by the qa supervisor and a qc technician was performed.The conclusions of the inspection are as follows: the product is in compliance with the specification : no accumulation, no collagen that is over-thick except for the yellow color that they do not see during the qc step.(4109/213) the investigations of the two other similar complaints concluded that the products are in compliance with the specification.(67) the conducted investigation concluded that the product was not defective.
 
Event or Problem Description
See mfr report number: 1640201-2022-00004.Complaint #(b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key13505798
Report Number1640201-2022-00004
Device Sequence Number5115396
Product Code MAL
UDI-Device Identifier00384401018247
UDI-Public(01)00384401018247
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberM00202175428P0
Device Catalogue NumberM00202175428P0
Device Lot Number21C31
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown